BibTeX record journals/jifs/HazarikaK14

download as .bib file

@article{DBLP:journals/jifs/HazarikaK14,
  author    = {Bipan Hazarika and
               Vijay Kumar},
  title     = {Fuzzy real valued I-convergent double sequences in fuzzy normed spaces},
  journal   = {Journal of Intelligent and Fuzzy Systems},
  volume    = {26},
  number    = {5},
  pages     = {2323--2332},
  year      = {2014},
  url       = {https://doi.org/10.3233/IFS-130905},
  doi       = {10.3233/IFS-130905},
  timestamp = {Fri, 02 Nov 2018 09:30:12 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jifs/HazarikaK14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics